# SDR 96ZZZX2091

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789SR
- Make and model: Lear 31A
- Aircraft serial: 31083
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 2307006166
- Condition: Leaking
- Location: Rt Mlg Actuator
- Part time: 225 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE LEAKING FROM BOTH SWAGED ENDS WHEN LANDING GEAR IS EXTENDED.
